MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CP-07811
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer provided four photos for analysis.The photos show the sheath extension with dilator assembly and the dilator hub appears to be separated adjacent to the hub.The customer also returned one, opened cath lab sheath intro set including the sheath extension with an 8fr dilator assembly for analysis.Signs of use were observed.Visual analysis revealed the dilator hub was completely separated from the dilator body.The separation points were rough and discolored.The condition of the separation point appears consistent to that of a stress-related break.No other defects or anomalies were observed.The dilator was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "ensure dilator hub fully snaps into sheath cap." the returned dilator body was removed and reinserted through the hemostasis valve of the sheath.Little to no resistance was observed as the dilator passed completely through the sheath.The dilator body was removed, and the hub was inserted into the cap of the hemostasis valve.The hub was able to snap into the cap and felt secure.A device history record review was per formed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not withdraw dilator until sheath is well within vessel to minimize the risk of sheath tip damage.Do not apply excessive force in removing guidewire or sheath/dilator.If withdrawal cannot be easily accomplished, determine cause using fluoroscopic guidance and request further consultation, if necessary." the customer report of a separated dilator hub was confirmed through complaint investigation of the returned sample.The dilator hub was separated directly adjacent to the body.The material at the points of separation showed white discoloration.This discoloration appeared consistent to that of a stress-related break.A capa was implemented to address the issue of the dilator separation.The capa investigation indicates the root cause was design related.The product from the reported lot was manufactured prior to corrective actions.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "the sheath is damaged.The sheath head is broken.They changed to a new one.There was no reported patient harm ".

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20123303
Report Number9680794-2024-00831
Device Sequence Number7399023
Product Code DQY
UDI-Device Identifier00801902002150
UDI-Public(01)00801902002150(11)220623(17)270531(10)14F22F0115(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCP-07811
Device Lot Number14F22F0115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown